×

zbMATH — the first resource for mathematics

On Bloch’s conjecture. (English) Zbl 0569.32012
In this paper everything is defined over \({\mathbb{C}}\). Let A be an abelian variety, let X be a closed reduced irreducible subset of A and let \(\alpha\) : \(X\to A\) be the inclusion. Let T be the space of 1-forms on A. We shall prove the following theorem 1. If X is an algebraic variety of general type of dimension n, then there exists a system \(\{\omega_ 1,...,\omega_{n+1}\}\) in T such that \(\{\alpha^*(\omega_ 1\wedge...\wedge \omega_{i-1}\wedge \omega_{i+1}\wedge...\wedge \omega_{n+1})\}_{i=1,...,n+1}\) are linearly independent. - T. Ochiai proved in Invent. Math. 43, 83-96 (1977; Zbl 0374.32006)] that from theorem 1 we can deduce theorem 2 (Bloch’s conjecture). Let X be a projective algebraic manifold of dimension n with irregularity \(>n\). Then, any holomorhic curve \(f: {\mathbb{C}}\to K\) is degenerate.
[See also the paper by P.-M. Wong in Am. J. Math. 102, 493-502 (1980; Zbl 0439.32010).]

MSC:
32H99 Holomorphic mappings and correspondences
32J25 Transcendental methods of algebraic geometry (complex-analytic aspects)
14K20 Analytic theory of abelian varieties; abelian integrals and differentials
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Noguchi, J.: Some surfaces of hyperbolic type and holomorphic curves. Hiroshima Math. J., in press (1980) · Zbl 0435.32017
[2] Noguchi, J.: Holomorphic curves in algebraic varieties. Hiroshima Math. J., in press (1979) · Zbl 0412.32025
[3] Ochiai, T.: On holomorphic curves in algebraic varieties with ample irregularity. Invent. Math.,43, 83-96 (1977) · Zbl 0374.32006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.